Alert archive / Tennessee / Tornado Warnings in 2023

Tornado Warning 81, NWS Memphis, TN

December 9, 20235 counties in Tennessee

NWS Memphis, TN issued this tornado warning at Dec 9, 2023, 2:18 PM CST for 5 counties in Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 9, 2023, 2:18 PM CST (20:18 UTC)
Expired
Dec 9, 2023, 3:00 PM CST
In force
42 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Benton County, TN, Carroll County, TN, Decatur County, TN, Henderson County, TN, Madison County, TN

The radar

The Ft Campbell radar (KHPX), 130 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 9, 11:35 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WFUS54 KMEG 092018
TORMEG
TNC005-017-039-077-113-092100-
/O.NEW.KMEG.TO.W.0081.231209T2018Z-231209T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
218 PM CST Sat Dec 9 2023

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northern Henderson County in west Tennessee...
  Southwestern Benton County in west Tennessee...
  Carroll County in west Tennessee...
  Northeastern Madison County in west Tennessee...
  Northeastern Decatur County in west Tennessee...

* Until 300 PM CST.
    
* At 217 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Bargerton, or 12 miles southeast of Milan, moving
  east at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Huntingdon, Natchez Trace State Park, Bruceton, Parkers Crossroads,
  Vale, Bargerton, Wildersville, Blue Goose, Hollow Rock, Clarksburg,
  Howley, Hickory Flat, Hillard, Dollar, Cedar Grove, Jeannette,
  Union Cross, Holladay, Leach, and Sugar Tree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3578 8798 3569 8866 3579 8873 3580 8870
      3589 8870 3615 8822 3614 8821 3612 8821
      3614 8819 3581 8797
TIME...MOT...LOC 2017Z 252DEG 36KT 3579 8858 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Schlessiger
3 follow-up statements
585 
WWUS54 KMEG 092031
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
231 PM CST Sat Dec 9 2023

TNC113-092041-
/O.CAN.KMEG.TO.W.0081.000000T0000Z-231209T2100Z/
Madison TN-
231 PM CST Sat Dec 9 2023

...THE TORNADO WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CST for west
Tennessee.

LAT...LON 3578 8798 3573 8846 3593 8858 3596 8858
      3615 8822 3614 8821 3612 8821 3614 8819
      3581 8797
TIME...MOT...LOC 2031Z 252DEG 36KT 3584 8841 

$$

TNC005-017-039-077-092100-
/O.CON.KMEG.TO.W.0081.000000T0000Z-231209T2100Z/
Henderson TN-Benton TN-Carroll TN-Decatur TN-
231 PM CST Sat Dec 9 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR
NORTHEASTERN HENDERSON...SOUTHWESTERN BENTON...EASTERN CARROLL AND
NORTHEASTERN DECATUR COUNTIES...
    
At 231 PM CST, a severe thunderstorm capable of producing a tornado
was located near Parkers Crossroads, or 9 miles northwest of Natchez
Trace State Park, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Huntingdon, Natchez Trace State Park, Bruceton, Parkers Crossroads,
Vale, Wildersville, Hollow Rock, Clarksburg, Howley, Hillard, Dollar,
Jeannette, Union Cross, Holladay, Leach, Sugar Tree, Tate, Palmer
Shelter, Buena Vista, and Westport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3578 8798 3573 8846 3593 8858 3596 8858
      3615 8822 3614 8821 3612 8821 3614 8819
      3581 8797
TIME...MOT...LOC 2031Z 252DEG 36KT 3584 8841 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DNM
677 
WWUS54 KMEG 092041
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
241 PM CST Sat Dec 9 2023

TNC005-017-039-077-092100-
/O.CON.KMEG.TO.W.0081.000000T0000Z-231209T2100Z/
Henderson TN-Benton TN-Carroll TN-Decatur TN-
241 PM CST Sat Dec 9 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR
NORTHEASTERN HENDERSON...SOUTHWESTERN BENTON...EASTERN CARROLL AND
NORTHEASTERN DECATUR COUNTIES...
    
At 241 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Wildersville, or 7 miles north of
Natchez Trace State Park, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Huntingdon, Bruceton, Vale, Hollow Rock, Clarksburg, Westport,
Hillard, Dollar, Holladay, Leach, Sugar Tree, Crews Store, Tate,
Garretsburg, Palmer Shelter, Yuma, and Buena Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3578 8798 3577 8833 3595 8851 3600 8851
      3615 8822 3614 8821 3612 8821 3614 8819
      3581 8797
TIME...MOT...LOC 2041Z 252DEG 36KT 3587 8828 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DNM
485 
WWUS54 KMEG 092055
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
255 PM CST Sat Dec 9 2023

TNC005-017-039-077-092105-
/O.EXP.KMEG.TO.W.0081.000000T0000Z-231209T2100Z/
Henderson TN-Benton TN-Carroll TN-Decatur TN-
255 PM CST Sat Dec 9 2023

...THE TORNADO WARNING FOR NORTHEASTERN HENDERSON...SOUTHWESTERN
BENTON...EASTERN CARROLL AND NORTHEASTERN DECATUR COUNTIES WILL
EXPIRE AT 300 PM CST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 700 PM CST for west
Tennessee.

LAT...LON 3578 8798 3577 8833 3595 8851 3600 8851
      3615 8822 3614 8821 3612 8821 3614 8819
      3581 8797
TIME...MOT...LOC 2055Z 252DEG 36KT 3591 8813 

$$

DNM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 9, 11:26 AM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Dec 9, 11:26 AM CST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1126 AM CST Sat Dec 9 2023

...New AVIATION...

.MESOSCALE UPDATE FOR SEVERE WEATHER...

Issued at 1109 AM CST Sat Dec 9 2023

A 100-kt 500 mb jet streak is located over the OH Valley with the
Mid-South in the right entrance region. This is likely
contributing to the enhanced lift along the surface front and
strong thunderstorms north of I-40. This is also enhancing deep-
layer shear that will help organized storms through this evening.
Seasonably warm temperatures are already in place across the
region with readings in the 60s while further warm advection and
diabatic heating should warm temperatures another few degrees.
MLCAPE (instability) is on the order of 1000-1500 J/kg in the
warm sector which is plenty of fuel for thunderstorms in this
regime. Convection is ongoing along the surface cold front remains
subsevere currently, though wind gusts to 40 mph are certainly
possible (36 mph observed at the Blytheville ASOS). These storms
are also exhibiting significant vertical side-lobe contamination
due to the strong ambient flow and highly-tilted storms.

Storm mode is currently disorganized across the scope with one
discrete cell moving through Gibson County. We'll likely see
additional cells fit this bill over the next several hours with
storms generally lining up in the vicinity of the cold front.
Damaging wind will be a primary concern though cold temperatures
aloft will contribute to a large hail threat as well (especially
within the discrete storms). In addition, strong vertical wind
shear in the low-levels has increased effective SRH up to 200
m2/s2. This suggests a tornadic threat with some of these storms,
either via mesocyclone or QLCS mesovortex. Fortunately, the
Significant Tornado Parameter tops out around 1 throughout the
afternoon, suggesting a limited threat for strong (EF2+)
tornadoes. The one plus regarding the wind field is that low-level
winds have already veer to the SSW in most areas, so SRH isn't
expected to increase too much this afternoon. Finally, locally
heavy rainfall will be possible in areas where storms train. This
could result in minor flooding issues, especially in urban areas
(fallen leaves potentially clogging drains). We're likely to have
a watch issued in the near future.

MJ

&&

.SYNOPSIS...
Issued at 348 AM CST Sat Dec 9 2023

Severe thunderstorm chances will begin this afternoon with
primary threats including damaging winds and hail. Heavy rainfall
is also a concern and could result in localized flooding. By
this evening, precipitation chances will come to a close as
cooler, drier weather sets in across the area through at least
middle next week.

&&

.DISCUSSION...
(Today through Friday)
Issued at 348 AM CST Sat Dec 9 2023

The severe weather potential today remains the main weather story of
our forecast. Most of our area remains under a Slight Risk with a
few counties in NE Arkansas and the Missouri Bootheel under a
Marginal Risk for severe weather.

A deep longwave trough with an attached closed low pressure system
currently over Minnesota and a persistent cold front continue to
push east towards the Mid-South. Gulf moisture and strong southerly
winds continue to increase our dew points and theta-e values
creating a more favorable environment to support today's severe
weather. Current radar indicates a few lines of showers and
thunderstorms mainly over NE Arkansas and W Tennessee. Several sites
are reporting sustained winds around 10-15 kts, gusting up to 25 kts
out ahead of our aforementioned cold front. WWA supported shower
and thunderstorm chances will continue across our CWA through the
morning hours.

Severe thunderstorm chances increase for areas mainly south of I-40
as we head into the afternoon hours. Current CAMs indicate SB CAPE
values around 1500-1800 J/Kg, mid-level lapse rates 7 C/km, and bulk
shear values up to 60 kts. If dew points remain on an increasing
trend, supporting these severe parameters, damaging winds and hail
will be likely this afternoon as linear thunderstorms move across
the Mid-South. An interesting thing to note/look at is as our
CAPE values increase, our hodographs straighten out, creating a
not so great environment for tornado potential, though a few
tornadoes can not be ruled out at this time. Heavy rainfall
concerns also exist today as PWATS are up to 1.25 inches across
the Mid-South. Small streams and drainage ditches may quickly
become aggravated from heavy rains, resulting in flooding of
localized areas. Showers and thunderstorm chances will continue
through around noon tomorrow, though the severe threat should drop
out around 8 tonight.

As we move past our main weather story today, zonal flow aloft and a
surface high pressure quickly move in bringing dry, cooler weather
across our area. Temperatures will decrease and winds will fall back
to normal behind the aforementioned cold front creating a
pleasant weather week. Tomorrow will be pretty chilly with many
areas struggling to move out of the 40s. Temperatures over the
rest of the week will moderate into the low 50s to low 60s.

AEH

&&

.AVIATION...
(18Z TAFS)
Issued at 1116 AM CST Sat Dec 9 2023

Cold front about to cross the Mississippi River in west Tennessee
with a secondary boundary over portions of central and western
Arkansas. Ahead of cold front, line of thunderstorms will move
across west Tennessee and north Mississippi this afternoon. IFR
ceilings will cover areas of the Mid-South ahead of the front.
Behind the front, showers and isolated thunderstorms are possible
with ceilings improving to VFR levels. Precipitation will end as
drier air moves into region. Winds will shift from the south to
the northwest as cold front moves through. Wind speeds will be
between 10 and 15 knots with higher gusts for much of the forecast
period.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...AEH
AVIATION...ARS

In the hours before

Local storm report, Dec 9, 1:45 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
145 PM CST Sat Dec 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Hail             Milan                   35.92N 88.76W
12/09/2023  E1.75 inch       Gibson             TN   Public

&&

MJ
Local storm report, Dec 9, 1:56 PM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
156 PM CST Sat Dec 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Hail             Gadsden                 35.78N 88.99W
12/09/2023  E1.50 inch       Crockett           TN   Public

            Quarter to ping-pong ball sized hail along
            Highway 79.

&&

MJ
Local storm report, Dec 9, 1:58 PM CST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
158 PM CST Sat Dec 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     Hail             Huntingdon              36.01N 88.42W
12/09/2023  E1.50 inch       Carroll            TN   Trained Spotter

&&

MJ
Special weather statement, Dec 9, 2:04 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
204 PM CST Sat Dec 9 2023

ARZ058-MSZ010-092030-
Phillips AR-Coahoma MS-
204 PM CST Sat Dec 9 2023

...A STRONG THUNDERSTORM WILL IMPACT PHILLIPS AND CENTRAL COAHOMA
COUNTIES THROUGH 230 PM CST...

At 204 PM CST, Doppler radar was tracking a strong thunderstorm over
White River National Wildlife Refuge, moving northeast at 50 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clarksdale, Elaine, White River National Wildlife Refuge, Crumrod,
Sherard, Lake View, Mellwood, Rena Lara, Mosby Spur, Ferguson,
Wabash, Modoc, Green Grove, Oneida, Hoop Spur, Lambrook, Kingtown,
Catron, Trenton, and Ratio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CST for eastern
Arkansas...and northwestern Mississippi.

&&

LAT...LON 3414 9108 3419 9109 3422 9106 3425 9108
      3425 9106 3428 9108 3430 9107 3429 9106
      3430 9106 3431 9107 3431 9105 3432 9106
      3433 9105 3434 9100 3439 9100 3455 9084
      3421 9055 3412 9086 3412 9112
TIME...MOT...LOC 2004Z 240DEG 45KT 3418 9105

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Schlessiger
Local storm report, Dec 9, 2:06 PM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
206 PM CST Sat Dec 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Hail             2 NW Fairview           35.79N 88.88W
12/09/2023  E1.25 inch       Madison            TN   Public

            Half-dollar size hail in the Three Way area.

&&

MJ
Local storm report, Dec 9, 2:08 PM CST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
208 PM CST Sat Dec 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     Hail             Hollow Rock             36.04N 88.28W
12/09/2023  E1.00 inch       Carroll            TN   Fire Dept/Rescue

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:31 AM CSTSpecial Weather StatementMEGShelby14 min
Dec 9, 4:12 AM CSTSpecial Weather StatementMEGFayette33 min
Dec 9, 4:25 AM CSTSpecial Weather StatementMEGHaywood35 min
Dec 9, 10:28 AM CSTSpecial Weather StatementMEGLauderdale32 min
Dec 9, 10:51 AM CSTSpecial Weather StatementMEGDyer24 min
Dec 9, 11:12 AM CSTSpecial Weather StatementMEGDyer, Obion33 min
Dec 9, 11:24 AM CSTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley51 min
Dec 9, 11:30 AM CSTSevere Thunderstorm WarningMEGDyer, Gibson, Lauderdale, Obion45 min
Dec 9, 11:44 AM CSTTornado WarningMEGGibson, Henry, Obion, Weakley46 min
Dec 9, 12:08 PM CSTSevere Thunderstorm WarningMEGBenton, Gibson, Henry, Weakley52 min
Dec 9, 12:22 PM CSTTornado WarningMEGHenry, Weakley14 min
Dec 9, 12:31 PM CSTSpecial Weather StatementMEGCrockett29 min
Dec 9, 12:37 PM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale38 min
Dec 9, 12:42 PM CSTTornado WarningMEGCrockett, Gibson, Haywood, Lauderdale20 min
Dec 9, 12:56 PM CSTSpecial Weather StatementMEGHenry34 min
Dec 9, 1:10 PM CSTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Weakley50 min
Dec 9, 1:12 PM CSTSpecial Weather StatementMEGHaywood33 min
Dec 9, 1:19 PM CSTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Madison41 min
Dec 9, 1:30 PM CSTTornado WarningMEGCarroll, Gibson20 min
Dec 9, 1:52 PM CSTSevere Thunderstorm Warning Considerable damage threatMEGBenton, Carroll, Henry38 min
Dec 9, 1:53 PM CSTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Henry, Madison and 1 more35 min
Dec 9, 2:22 PM CSTSevere Thunderstorm WarningMEGBenton20 min
Dec 9, 3:01 PM CSTSpecial Weather StatementMEGFayette, Hardeman29 min
Dec 9, 3:07 PM CSTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson39 min
Dec 9, 3:13 PM CSTSpecial Weather StatementMEGHenderson32 min
Dec 9, 3:30 PM CSTSpecial Weather StatementMEGChester, Hardeman30 min
Dec 9, 3:45 PM CSTSpecial Weather StatementMEGHenderson30 min
Dec 9, 3:52 PM CSTSevere Thunderstorm WarningMEGMcNairy53 min
Dec 9, 4:02 PM CSTSpecial Weather StatementMEGChester28 min
Dec 9, 4:04 PM CSTTornado WarningMEGMcNairy21 min
Dec 9, 5:29 PM CSTSevere Thunderstorm WarningMEGHardin16 min

Nearby

Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.